Jump to content
helplinedonate

Search the Community

Showing results for tags 'increased tremor and tingling while walking.'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hi Doc,I am on ropinirole only,dosing up gradually from 0.5mg to 3mg/day,slowly withing several weeks.I usually have mild tremor while walking and swinging my left arm with dystonia when off medication.But snce I started using this medication,I have been noticing increased tingling,just slight improvement in the dystonia and increased tremor,within the first 45mins to an hour.The tingling usually last till the medication wears offf.I am wondering if this is normal with ropinirole.I understand,one of the side effects is tingling.I am currently on 2mg/day.1mg x2/day at intervals of 5 to 6hrs.
×